# SDR SWAA2015112346258

- Difficulty date: November 12, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 35,009 hours, 20,375 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STATION 120.30, 3RD RIB AFT CRACKED.  REPAIRED RIB IAW SRM.
